# SDR DALA2019070304105

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3756 CRACK EXTERNAL SKIN LOWER SURFACE LOCATED STAB STA 101.90 RT HORIZONTA L STAB . CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOWER SURFACE LOC STAB STA 101.90 RT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR 11 (1152284).
